Scientific article
English

The Chabauty space of closed subgroups of the three-dimensional Heisenberg group

Published inPacific journal of mathematics, vol. 240, no. 1, p. 1-48
Publication date2009
Keywords
  • Chabauty topology
  • Heisenberg group
  • space of closed subgroups
  • space of lattices
  • affine group
Citation (ISO format)
BRIDSON, Martin Robert, DE LA HARPE, Pierre, KLEPTSYN, Victor Alexeevitch. The Chabauty space of closed subgroups of the three-dimensional Heisenberg group. In: Pacific journal of mathematics, 2009, vol. 240, n° 1, p. 1–48.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:8511
Journal ISSN0030-8730
471views
0downloads

Technical informations

Creation01/07/2010 17:02:00
First validation01/07/2010 17:02:00
Update time14/03/2023 16:49:36
Status update14/03/2023 16:49:36
Last indexation29/10/2024 16:42:35
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack